# SDR ZZDA2011015

- Difficulty date: January 7, 2011
- Submitted: January 13, 2011
- Operation: Air carrier
- Aircraft: N906AT
- Make and model: Boeing 717-200
- Aircraft serial: 55087
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Structure
- Condition: Cracked
- Location: Lt Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT PYLON APRON LOWER NR 2 HINGE CUT OUT AREA, CRACKED.  ACCOMPLISHED NR 2 HINGE CUTOUT AREA DOUBLER REPAIR PER TRA 17-54-TR00129.
